Skip to Main content Skip to Navigation
Journal articles

Latin square Thue-Morse sequences are overlap-free

Abstract : We define a morphism based upon a Latin square that generalizes the Thue-Morse morphism. We prove that fixed points of this morphism are overlap-free sequences, generalizing results of Allouche - Shallit and Frid.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.inria.fr/hal-00966502
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, March 26, 2014 - 4:59:17 PM
Last modification on : Wednesday, October 20, 2021 - 12:17:25 AM
Long-term archiving on: : Thursday, June 26, 2014 - 11:56:02 AM

File

684-2565-1-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

C. Robinson Tompkins. Latin square Thue-Morse sequences are overlap-free. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2007, Vol. 9 no. 1 (1), pp.239--246. ⟨10.46298/dmtcs.400⟩. ⟨hal-00966502⟩

Share

Metrics

Record views

37

Files downloads

622